Alert archive / Louisiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 258, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 28, 2014, 5:16 PM CDT for Franklin Parish, Richland Parish, Louisiana. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2014, 5:16 PM CDT (22:16 UTC)
- Expired
- Jun 28, 2014, 6:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Franklin Parish, LA, Richland Parish, LA
The radar
The Ft Polk radar (KPOE), 153 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.3 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -288 J/kg
- Mixed-layer LCL
- 1427 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
939
WUUS54 KJAN 282216
SVRJAN
LAC041-083-282300-
/O.NEW.KJAN.SV.W.0258.140628T2216Z-140628T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
516 PM CDT SAT JUN 28 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN FRANKLIN PARISH IN NORTHEAST LOUISIANA...
SOUTHWESTERN RICHLAND PARISH IN NORTHEAST LOUISIANA...
* UNTIL 600 PM CDT
* AT 516 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
LIDDIEVILLE...AND MOVING NORTH AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BUCKNER AROUND 540 PM CDT.
MANGHAM AROUND 545 PM CDT.
ALTO AROUND 550 PM CDT.
ARCHIBALD AROUND 555 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE BASKIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3244 9192 3234 9167 3202 9185 3203 9191
3207 9193 3209 9192 3210 9188 3214 9190
3216 9190 3216 9198 3219 9199 3220 9201
TIME...MOT...LOC 2216Z 202DEG 23KT 3214 9191
HAIL...1.00IN
WIND...60MPH
$$
MRM2 follow-up statements
837
WWUS54 KJAN 282251
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
551 PM CDT SAT JUN 28 2014
LAC041-083-282300-
/O.CON.KJAN.SV.W.0258.000000T0000Z-140628T2300Z/
RICHLAND LA-FRANKLIN LA-
551 PM CDT SAT JUN 28 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
FRANKLIN AND SOUTHWESTERN RICHLAND PARISHES UNTIL 600 PM CDT...
AT 551 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LIDDIEVILLE...
AND MOVING NORTH AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHWESTERN RICHLAND AND WESTERN FRANKLIN PARISHES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3244 9192 3234 9167 3202 9185 3203 9191
3207 9193 3209 9192 3210 9188 3214 9190
3216 9190 3216 9198 3219 9199 3220 9201
TIME...MOT...LOC 2251Z 202DEG 23KT 3215 9185
HAIL...1.00IN
WIND...60MPH
$$
MRM212
WWUS54 KJAN 282257
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
557 PM CDT SAT JUN 28 2014
LAC041-083-282307-
/O.EXP.KJAN.SV.W.0258.000000T0000Z-140628T2300Z/
RICHLAND LA-FRANKLIN LA-
557 PM CDT SAT JUN 28 2014
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN FRANKLIN AND
SOUTHWESTERN RICHLAND PARISHES WILL EXPIRE AT 600 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3244 9192 3234 9167 3202 9185 3203 9191
3207 9193 3209 9192 3210 9188 3214 9190
3216 9190 3216 9198 3219 9199 3220 9201
TIME...MOT...LOC 2257Z 202DEG 23KT 3219 9183
$$
MRMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 4:30 PM CDT, 46 minutes earlier.
Area forecast discussion, Jun 28, 4:30 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 430 PM CDT SAT JUN 28 2014 .DISCUSSION... REMAINDER OF THE AFTERNOON INTO THE EARLY EVENING... SCATTERED THUNDERSTORM ACTIVITY THAT HAS DEVELOPED OVER CENTRAL MS THIS AFTERNOON IS MOSTLY DISORGANIZED AND NON-SEVERE THUS FAR...BUT THERE ARE SEVERAL OUTFLOW BOUNDARIES TO HELP FOCUS AND INTENSIFY STORMS. TROUGHING OVER THE ARKLATEX IS ENHANCING THE SOUTHWESTERLY FLOW (0-6KM SHEAR UP TO 30KTS)...AND THIS IN COMBINATION WITH THE OUTFLOW IS INCREASING STORM MOTION AND COVERAGE. FAIRLY STEEP MID LEVEL LAPSE RATES (VERTICAL TOTALS ~28) ABOVE A TYPICAL HOT AND HUMID SUMMERTIME BOUNDARY LAYER IS YIELDING MIXED LAYER CAPE EXCEEDING 3000 J/KG OVER WESTERN AND SOUTHERN PORTIONS OF THE ARKLAMISS. THE COMBINATION OF A VERY UNSTABLE AIRMASS AND UNUSUAL LATE JUNE WIND SHEAR IS SUPPORTING AN ENVIRONMENT FAVORABLE FOR ADDITIONAL SEVERE STORM DEVELOPMENT...MAINLY OVER THE WESTERN TWO THIRDS OF THE AREA. THE STORMS THAT WERE EXPECTED TO ORGANIZE OVER SOUTHWEST LA HAVE DONE SO...BUT THE TRAJECTORY OF THE LINE OF STORMS HAS BEEN MORE NORTHERLY THAN EXPECTED...AND IT LOOKS LIKE THE COMPLEX WILL STAY MAINLY WEST OF THE MS RIVER...AFFECTING NE LA INTO SE AR. WITH ALL OF THIS IN MIND AND GIVEN THE CURRENT SCENARIO AND TRENDS... WE HAVE KEPT THE MENTION OF SEVERE STORMS GOING IN THE HAZARD PRODUCTS/ GRAPHICS. TONIGHT THROUGH SUNDAY NIGHT...EXPECT STORMS TO DISSIPATE OR MOVE OUT OF THE AREA SHORTLY AFTER SUNSET WITH MAINLY QUIET WEATHER EXPECTED OVERNIGHT. IT LOOKS LESS LIKELY THAT STORMS DEVELOPING OVER THE OZARK REGION IN ASSOCIATION WITH THE UPSTREAM SHORTWAVE TROUGH WILL REACH NORTHWEST PORTIONS OF THE FORECAST AREA LATE TONIGHT AND HAVE DELAYED AND LOWERED POPS SOME. HOWEVER...NOT MUCH HAS CHANGED FOR SUNDAY WITH DAYTIME HEATING EXPECTED TO LEAD TO MORE STORMS... PARTICULARLY BY LATE MORNING/AFTERNOON. WHILE CAPE IS FORECAST TO EXCEED 3000 J/KG...LOW TO MID LEVEL FLOW WILL BE WEAKER WITH THE SUBTROPICAL RIDGE BUILDING OVER THE FORECAST AREA...SO THE RISK FOR ORGANIZED SEVERE STORMS IS LESS. A FEW SEVERE MICROBURSTS ARE STILL A POSSIBILITY DUE TO THE STRONG INSTABILITY. HEAT STRESS SHOULD BE ON THE INCREASE SUNDAY GIVEN GREATER RIDGE INFLUENCE --- AND HEAT INDEX VALUES ARE EXPECTED TO REACH THE 100-104 RANGE...MAINLY OVER THE WESTERN HALF OF THE ARKLAMISS. AS WE GO INTO SUNDAY EVENING... DISSIPATING STORMS AND MUGGY CONDITIONS CAN BE EXPECTED. /EC/ MONDAY THROUGH NEXT WORK WEEK... LONG-AWAITED DEEP HIGH PRESSURE MOVING OVER THE REGION MONDAY FINALLY LOOKS TO SHUT DOWN SIGNIFICANT PRECIP CHANCES FOR THE START OF NEXT WORK WEEK. SUPPRESSION FROM ANTICYCLONE ALOFT PROBABLY WILL NOT BE ENOUGH TO KEEP A VERY ISOLATED SHOWER OR TWO FROM POPPING UP MONDAY AND TUESDAY...BUT CHANCES OF GETTING WET STILL DEEMED LOW ENOUGH TO KEEP OUT OF THE OFFICIAL FORECAST. OWING LARGELY TO A MUCH GREATER AMOUNT OF SUNSHINE TEMPERATURES WILL SHOOT UP WITH HIGHS MAINLY IN THE 93 TO 96 DEGREE RANGE ANTICIPATED MONDAY AND TUESDAY. EVAPOTRANSPIRATION WILL HELP KEEP MOISTURE FROM MIXING OUT IN THE AFTERNOON AND WILL ALLOW PEAK HEAT INDEX VALUES TO PEAK AT OR A LITTLE ABOVE THE CENTURY MARK IN MANY AREAS ON BOTH DAYS. CURRENT EXPECTATIONS ARE FOR THIS HOT STRETCH TO FALL COMFORTABLY SHORT OF HEAT ADVISORY CRITERIA SO WILL LEAVE MENTION OUT OF HWO FOR NOW. PRECIP CHANCES WILL COME BACK FROM THE NORTH ON WEDNESDAY AS THE HIGH PRESSURE RIDGE COMING OUT OF TX FLATTENS IN RESPONSE TO AN INCOMING AND NON-TRIVIAL COOL FRONT. THERE IS DEFINITELY SOME UNCERTAINTY ABOUT HOW QUICKLY THIS RIDGE WILL RELENT TO FRONTAL INCURSION INTO THE LOWER MS VALLEY...BUT MODEL CONSENSUS SEEMS TO HAVE SPED UP WITH THIS EVOLUTION ALTHOUGH I MAINLY SIDED WITH LEAST AGGRESSIVE EURO IN THIS REGARD. IF THE EURO IS CORRECT AND THUNDERSTORM CHANCES ARE MOSTLY LIMITED TO NORTHERN ZONES LATER IN THE AFTERNOON WEDNESDAY THEN HUMP DAY COULD PROVE TO BE THE HOTTEST DAY OF THE HOT STRETCH AND IN ANTICIPATION OF THIS MORE LIKELY SCENARIO I BUMPED UP MEX HIGHS. OF COURSE IN THE HOT ENVIRONMENT IN NORTHERN ZONES WEDNESDAY AFTERNOON INSTABILITY SHOULD BE HIGH AND THE POTENTIAL FOR POTENT CONVECTION WILL HAVE TO BE MONITORED AS WE GO FORWARD IN THE FORECAST PROCESS. THURSDAY AND FRIDAY MODEL CONSENSUS SUGGESTS THE INCOMING SAGGING FRONTAL ZONE TO PROBABLY STALL IN THE MIDST OF OUR REGION AFTER INFILTRATING IN BACKDOOR FASHION. RIDGING ALOFT WILL BE WEAKENED...BUT MODELS SUGGESTS NOT ENOUGH TO RELENT TO A PERTURBED NORTHWEST FLOW PATTERN. THUS...EXPECT IN THE VICINITY OF THE BOUNDARY FOR ISOLATED TO SCATTERED MAINLY AFTERNOON SHOWERS AND STORMS WITH OTHERWISE SULTRY CONDITIONS...ALTHOUGH PROBABLY SLIGHTLY LESSER HEAT THAN THE MID-WEEK PEAK. /BB/ && .AVIATION...VFR CONDITIONS ARE MOSTLY PREVAILING ACROSS THE REGION OUTSIDE OF THUNDERSTORMS. HOWEVER...AFTERNOON STORMS ARE AGAIN SCATTERED ACROSS THE REGION AND BRINGING BRIEF MVFR TO IFR CONDITIONS TO AFFECTED TAF SITES WITH BRIEF LOWERED CEILINGS AND VIS ALONG WITH WINDS AROUND 10-15KTS GUSTING TO 30KTS. ACTIVITY WILL DISSIPATE THIS EVENING. SOUTHERLY WINDS WILL PREVAIL 5-10KTS OUTSIDE OF STORMS. /28/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 72 92 74 94 / 34 30 4 7 MERIDIAN 72 92 72 95 / 35 34 4 9 VICKSBURG 74 91 73 94 / 30 24 3 7 HATTIESBURG 73 92 74 95 / 32 20 4 14 NATCHEZ 74 90 73 93 / 40 17 4 12 GREENVILLE 74 92 74 93 / 43 33 5 7 GREENWOOD 73 91 73 95 / 47 44 6 8 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && EC/28/BB/
Hazardous weather outlook, Jun 28, 2:35 PM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 235 PM CDT SAT JUN 28 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-027-034>036- 040>043-047-048-053-054-059>063-072-291945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-CARROLL-WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA- SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-CLAIBORNE-COPIAH-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-MARION- 235 PM CDT SAT JUN 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY SEVERE THUNDERSTORMS RISK...LIMITED TIMING...TONIGHT AN UNSTABLE AIRMASS COMBINED WITH DECENT WIND SHEAR COULD RESULT IN SEVERE STORMS LINGERING FROM THIS AFTERNOON INTO THIS EVENING. THE PRIMARY CONCERN WILL BE WIND GUSTS UP TO 60 MPH...BUT HAIL CANNOT BE RULED OUT. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. MSZ026-028>033-037>039-044>046-049>052-055>058-064>066-073-074- 291945- GRENADA-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA- WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER-RANKIN-SCOTT-NEWTON- LAUDERDALE-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON DAVIS-COVINGTON- JONES-LAMAR-FORREST- 235 PM CDT SAT JUN 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY. 28 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jun 28, 4:41 PM CDT, 35 minutes before
LAZ007-008-015-023-282240-
RICHLAND LA-MOREHOUSE LA-FRANKLIN LA-WEST CARROLL LA-
441 PM CDT SAT JUN 28 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
441 PM CDT SAT JUN 28 2014
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 11 MILES WEST OF BEEKMAN TO 6 MILES WEST OF
START AT 440 PM CDT...MOVING EAST AT 20 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS. HEAVY RAIN WILL CAUSE PONDING OF
WATER ON ROADWAYS AND MAY REDUCE VISIBILITIES.
PEOPLE IN WESTERN WEST CARROLL...NORTHEASTERN FRANKLIN...MOREHOUSE
AND NORTHERN RICHLAND PARISHES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3299 9137 3235 9152 3238 9201 3251 9191
3259 9194 3265 9192 3268 9197 3270 9198
3268 9204 3270 9206 3276 9207 3280 9206
3287 9209 3297 9209
TIME...MOT...LOC 2140Z 269DEG 18KT 3288 9208 3247 9197Special weather statement, Jun 28, 4:51 PM CDT, 25 minutes before
MSZ033-282220-
OKTIBBEHA MS-
451 PM CDT SAT JUN 28 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
451 PM CDT SAT JUN 28 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER LONGVIEW AT 452 PM CDT...MOVING
NORTH AT 20 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN OKTIBBEHA COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3342 8874 3328 8882 3335 8902 3357 8894
3356 8877 3353 8867 3350 8867
TIME...MOT...LOC 2152Z 201DEG 19KT 3341 8888
MRMSpecial weather statement, Jun 28, 4:59 PM CDT, 17 minutes before
ARZ074-282230-
ASHLEY AR-
459 PM CDT SAT JUN 28 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
459 PM CDT SAT JUN 28 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 5 MILES SOUTH OF CROSSETT AT 500 PM
CDT...MOVING NORTH AT 30 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN ASHLEY COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3329 9203 3329 9202 3331 9201 3331 9198
3335 9200 3337 9197 3339 9199 3341 9199
3338 9152 3300 9182 3302 9209 3303 9212
TIME...MOT...LOC 2200Z 201DEG 26KT 3308 9198
MRMSpecial weather statement, Jun 28, 5:03 PM CDT, 13 minutes before
MSZ044-045-050-051-282235- SCOTT MS-NEWTON MS-NESHOBA MS-LEAKE MS- 503 PM CDT SAT JUN 28 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 503 PM CDT SAT JUN 28 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES WEST OF CONEHATTA AT 503 PM CDT...MOVING NORTH AT 30 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN SOUTHEASTERN LEAKE...SOUTHWESTERN NESHOBA...NORTHWESTERN NEWTON AND NORTHEASTERN SCOTT COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3265 8944 3255 8909 3232 8929 3238 8949 TIME...MOT...LOC 2203Z 201DEG 26KT 3244 8935 MRM
Special weather statement, Jun 28, 5:08 PM CDT, 8 minutes before
MSZ019-025-282255-
SUNFLOWER MS-LEFLORE MS-
508 PM CDT SAT JUN 28 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
508 PM CDT SAT JUN 28 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER RULEVILLE AT 508 PM CDT...MOVING
NORTHEAST AT 25 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM. HEAVY RAIN MAY CAUSE PONDING OF WATER
ON ROADWAYS AND REDUCE VISIBILITIES.
PEOPLE IN NORTHWESTERN LEFLORE AND NORTHEASTERN SUNFLOWER COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3398 9044 3382 9044 3382 9031 3381 9031
3360 9046 3368 9065 3399 9050 3399 9045
TIME...MOT...LOC 2208Z 206DEG 20KT 3373 9051Local storm report, Jun 28, 5:14 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
514 PM CDT SAT JUN 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM TSTM WND DMG 5 SW QUITMAN 31.99N 88.78W
06/28/2014 CLARKE MS EMERGENCY MNGR
REPORT OF A TREE DOWN IN THE ST. MARYS COMMUNITY AND A
HOUSE DAMAGED IN HARMONY.
&&
DCOXThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 4:41 PM CDT | Special Weather Statement | JAN | Morehouse, Richland, West Carroll | 59 min |
| Jun 28, 5:36 PM CDT | Special Weather Statement | JAN | Catahoula | 44 min |
| Jun 28, 5:59 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Franklin | 46 min |
| Jun 28, 6:30 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Madison, Richland, Tensas | 42 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.